JOURNAL BROWSE
Search
Advanced SearchSearch Tips
HYPERCYCLICITY OF WEIGHTED COMPOSITION OPERATORS ON THE UNIT BALL OF ℂN
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
HYPERCYCLICITY OF WEIGHTED COMPOSITION OPERATORS ON THE UNIT BALL OF ℂN
Chen, Ren-Yu; Zhou, Ze-Hua;
  PDF(new window)
 Abstract
This paper discusses the hypercyclicity of weighted composition operators acting on the space of holomorphic functions on the open unit ball of . Several analytic properties of linear fractional self-maps of are given. According to these properties, a few necessary conditions for a weighted composition operator to be hypercyclic in the space of holomorphic functions are proved. Besides, the hypercyclicity of adjoint of weighted composition operators are studied in this paper.
 Keywords
hypercyclic operator;weighted composition operator;linear fractional map;generalized Cayley transform;Heisenberg transform;Denjoy-Wollf point;
 Language
English
 Cited by
1.
HEREDITARILY HYPERCYCLICITY AND SUPERCYCLICITY OF WEIGHTED SHIFTS,;;

대한수학회지, 2014. vol.51. 2, pp.363-382 crossref(new window)
1.
Disjoint mixing composition operators on the Hardy space in the unit ball, Comptes Rendus Mathematique, 2014, 352, 4, 289  crossref(new windwow)
2.
Hypercyclicity of weighted composition operators on a weighted Dirichlet space, Complex Variables and Elliptic Equations, 2014, 59, 7, 1043  crossref(new windwow)
3.
Disjoint mixing linear fractional composition operators in the unit ball, Comptes Rendus Mathematique, 2015, 353, 10, 937  crossref(new windwow)
4.
Dynamics of composition operators on weighted Bergman spaces, Indagationes Mathematicae, 2016, 27, 1, 406  crossref(new windwow)
5.
HEREDITARILY HYPERCYCLICITY AND SUPERCYCLICITY OF WEIGHTED SHIFTS, Journal of the Korean Mathematical Society, 2014, 51, 2, 363  crossref(new windwow)
 References
1.
F. Bayart, A class of linear fractional maps of the ball and their composition operators, Adv. Math. 209 (2007), no. 2, 649-665. crossref(new window)

2.
C. Bisi and F. Bracci, Linear fractional maps of the unit ball: A geometric study, Adv. Math. 167 (2002), no. 2, 265-287. crossref(new window)

3.
P. S. Bourdon and J. H. Shapiro, Cyclic composition operators on $H^2$, Operator theory: operator algebras and applications, Part 2 (Durham, NH, 1988), 43-53, Proc. Sympos. Pure Math., 51, Part 2, Amer. Math. Soc., Providence, RI, 1990.

4.
P. S. Bourdon and J. H. Shapiro, Cyclic phenomena for composition operators, Mem. Amer. Math. Soc. 125 (1997), no. 596, x+105 pp.

5.
F. Bracci, M. D. Contreras, and S. Diaz-Madrigal, Classification of semigroups of linear fractional maps in the unit ball, Adv. Math. 208 (2007), no. 1, 318-350. crossref(new window)

6.
K. C. Chan and J. H. Shapiro, The cyclic behavior of translation operators on Hilbert spaces of entire functions, Indiana Univ. Math. J. 40 (1991), no. 4, 1421-1449. crossref(new window)

7.
X. Chen, G. Cao, and K. Guo, Inner functions and cyclic composition operators on $H^2(B_n)$, J. Math. Anal. Appl. 250 (2000), no. 2, 660-669. crossref(new window)

8.
J. B. Conway, Function of One Complex Variable, Springer-Verlag, 1973.

9.
C. C. Cowen and B. D. MacCluer, Composition Operators on Spaces of Analytic Functions, CRC Press, Boca Roton, 1995.

10.
C. C. Cowen and B. D. MacCluer, Linear fractional maps of the ball and their composition operators, Acta Sci. Math. (Szeged) 66 (2000), no. 1-2, 351-376.

11.
N. S. Feldman, The dynamics of cohyponormal operators, Trends in Banach spaces and operator theory (Proc. Conf., Memphis, TN, 2001), 71-85.

12.
R. M. Gethner and J. H. Shapiro, Universal vectors for operators on spaces of holomorphic functions, Proc. Amer. Math. Soc. 100 (1987), no. 2, 281-288. crossref(new window)

13.
G. Godefroy and J. H. Shapiro, Operators with dense invariant cyclic vector manifolds, J. Funct. Anal. 98 (1991), no. 2, 229-269. crossref(new window)

14.
K. G. Grosse-Erdmann, Universal families and hypercyclic operators, Bull. Amer. Math. Soc. (N.S.) 36 (1999), no. 3, 345-381. crossref(new window)

15.
K. G. Grosse-Erdmann, Recent developments in hypercyclicity, Rev. R. Acad. Cien. Serie A. Mat. 97 (2003), no. 2, 273-286.

16.
L. Jiang and C. Ouyang, Cyclic behavior of linear fractional composition operators in the unit ball of ${\mathbb{C}^N$, J. Math. Anal. Appl. 341 (2008), no. 1, 601-612. crossref(new window)

17.
C. Kitai, Invariant closed sets for linear operators, Thesis, Univ. of Toronto, 1982.

18.
B. D. MacCluer, Iterates of holomorphic self-maps of the unit ball in ${\mathbb{C}^N$, Michigan Math. J. 30 (1983), no. 1, 97-106. crossref(new window)

19.
S. Rolewicz, On orbits of elements, Studia Math. 32 (1969), 17-22.

20.
W. Rudin, Function Theory in the Unit Ball of ${\mathbb{C}^n$, Grundlehren Math. Wiss., vol. 241, Springer-Verlag, New York, 1980.

21.
H. N. Salas, Hypercyclic weighted shifts, Trans. Amer. Math. Soc. 347 (1995), no. 3, 993-1004. crossref(new window)

22.
B. Yousefi and H. Rezaei, Hypercyclic property of weighted composition operators, Proc. Amer. Math. Soc. 135 (2007), no. 10, 3263-3271. crossref(new window)

23.
B. Yousefi and H. Rezaei, Some necessary and sufficient conditions for Hypercyclicity Criterion, Proc. Indian Acad. Sci. Math. Sci. 115 (2005), no. 2, 209-216. crossref(new window)

24.
K. Zhu, Spaces of Holomorphic functions in the Unit Ball, Graduate Texts in Mathematics, 226. Springer-Verlag, New York, 2005.